# SDR AALA202404117845

- Difficulty date: April 5, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,663 hours, 37,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: UNKNOWN
- Condition: Mismanufactured
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D31517717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PRIOR TO INSTALLING A NEW SLIDE ON PASSENGER / CREW DOOR 832 MAINTENANCE FOUND THE NEW SLIDE WAS MISSING THE LOCKWIRE ON THE RELEASE CABLE AND WAS DETERMINED TO BE BAD FROM STOCK. THE BAD FROM STOCK SLIDE WAS ROUTED TO BE SENT OUT FOR REPAIR AND A SERVICEABLE SLIDE WAS INSTALLED ON THE DOOR PER TASK CARD 26L00025010.
